Iteration on Teichmüller Space

DSpace/Manakin Repository

Iteration on Teichmüller Space

Citable link to this page

 

 
Title: Iteration on Teichmüller Space
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 1990. Iteration on Teichmüller space. Inventiones Mathematicae 99(1): 425-454.
Access Status: Full text of the requested work is not available in DASH at this time (“dark deposit”). For more information on dark deposits, see our FAQ.
Full Text & Related Files:
Published Version: http://dx.doi.org/10.1007/BF01234427
Other Sources: http://www.math.harvard.edu/~ctm/papers/index.html
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3353445
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters